Alert archive / Tennessee / River Flood Warnings in 2014
River Flood Warning 8, NWS Nashville, TN
NWS Nashville, TN issued this river flood warning at Apr 29, 2014, 1:13 AM CDT for Hickman County, Tennessee. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Apr 29, 2014, 1:13 AM CDT (06:13 UTC)
- Expired
- Apr 29, 2014, 9:36 AM CDT
- In force
- 8 hr
- Issued by
- NWS Nashville, TN
- Flood severity
- Minor
County Hickman County, TN
The radar
The Nashville radar (KOHX), 96 km from the middle of the area, began a volume at 06:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Piney River near Vernon (VERT1). The gauge peaked at 16.55 ft at Apr 29, 2014, 3:00 AM CDT.
- Action stage
- 10 ft
- Minor stage
- 14 ft
- Moderate stage
- 20 ft
- Major stage
- 24 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03602500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
186 WGUS44 KOHX 290613 FLWOHX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE NASHVILLE TN 113 AM CDT TUE APR 29 2014 ...THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN MIDDLE TENNESSEE... PINEY RIVER NEAR VERNON AFFECTING HICKMAN COUNTY . HEAVY RAIN HAS FALLEN ACROSS THE AREA. RAIN HAS TAPERED OFF AT THIS TIME...BUT ADDITIONAL RAINFALL ON TUESDAY COULD KEEP RIVER LEVELS HIGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID FLOODED AREAS ALONG THE RIVER...AND MOVE PERSONAL BELONGINGS TO HIGHER GROUND. NEVER DRIVE THROUGH FLOODED ROADS AS THE DEPTH OF WATER MAY BE TOO GREAT TO PASS...EVEN IN TRUCKS OR SPORT UTILITY VEHICLES. IF YOU COME ACROSS A FLOODED ROAD...TURN AROUND DON'T DROWN. STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. && TNC081-291813- /O.NEW.KOHX.FL.W.0008.140429T0613Z-000000T0000Z/ /VERT1.1.ER.140429T0340Z.140429T0515Z.000000T0000Z.UU/ 113 AM CDT TUE APR 29 2014 THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A * FLOOD WARNING FOR THE PINEY RIVER NEAR VERNON * FROM EARLY THIS MORNING UNTIL FURTHER NOTICE. * AT 12 AM TUESDAY THE STAGE WAS...15.0 FEET * FLOOD STAGE IS 14.0 FEET. * THE RIVER IS EXPECTED TO REMAIN ABOVE FLOOD STAGE THROUGH THE MORNING. LATER STAGES WILL DEPEND ON HOW MUCH RAIN FALLS ACOSS THE AREA ON TUESDAY...BUT LEVELS ARE LIKELY TO REMAIN HIGH FOR SEVERAL DAYS. * AT 17.0 FEET...FLOODING OF AREA ROADS MAY HINDER TRAVEL NEAR THE PINEY RIVER FROM INTERSTATE 40...THROUGH PINEWOOD AND NUNNELLY...TO THE DUCK RIVER. THIS INCLUDES AREAS NEAR PLUNDERS CREEK ROAD...GARNER CREEK ROAD...PINEWOOD ROAD... MILL CREEK ROAD...AND PRETTY CREEK ROAD. * AT 14.0 FEET...FLOODING BEGINS TO IMPACT LOW LYING AREAS ALONG THE RIVER FROM INTERSTATE 40 TO NEAR PINEWOOD...NUNNELLY...AND DOWN TO THE DUCK RIVER. AREA ROADS MAY BE AFFECTED...INCLUDING PLUNDERS CREEK ROAD...GARNER CREEK ROAD... BEAVER CREEK ROAD...PINEWOOD ROAD...MILL CREEK ROAD...AND PRETTY CREEK ROAD. * AT 10.0 FEET...WATER BEGINS TO OVERFLOW THE NATURAL BANKS AND INUNDATES LOW LYING AREAS ALONG THE RIVER FROM INTERSTATE 40 TO NEAR PINEWOOD...NUNNELLY... AND DOWN TO THE DUCK RIVER. && LAT...LON MISSING $$
1 follow-up statement
692 WGUS84 KOHX 291436 FLSOHX FLOOD STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 936 AM CDT TUE APR 29 2014 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN TENNESSEE... PINEY RIVER NEAR VERNON AFFECTING HICKMAN COUNTY . THE PINEY RIVER NEAR VERNON HAS FALLEN BELOW ACTION STAGE. AN ADVISORY WILL REMAIN IN EFFECT FOR THE RIVER UNTIL AROUND NOON TODAY AS THE RIVER LEVEL CONTINUES TO FALL. STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. && TNC081-291506- /O.CAN.KOHX.FL.W.0008.000000T0000Z-140429T1436Z/ /VERT1.1.ER.140429T0340Z.140429T0515Z.000000T0000Z.UU/ 936 AM CDT TUE APR 29 2014 THE FLOOD WARNING IS CANCELLED FOR THE PINEY RIVER NEAR VERNON * UNTIL 12/31 17:59. * AT 09AM TUESDAY THE STAGE WAS 11.4 FEET. * FLOOD STAGE IS 14.0 FEET. * AT 14.0 FEET...FLOODING BEGINS TO IMPACT LOW LYING AREAS ALONG THE RIVER FROM INTERSTATE 40 TO NEAR PINEWOOD...NUNNELLY...AND DOWN TO THE DUCK RIVER. AREA ROADS MAY BE AFFECTED...INCLUDING PLUNDERS CREEK ROAD...GARNER CREEK ROAD... BEAVER CREEK ROAD...PPINEWOOD ROAD...MILL CREEK ROAD...AND PRETTY CREEK ROAD. * AT 10.0 FEET...WATER BEGINS TO OVERFLOW THE NATURAL BANKS AND INUNDATES LOW LYING AREAS ALONG THE RIVER FROM INTERSTATE 40 TO NEAR PINEWOOD...NUNNELLY... AND DOWN TO THE DUCK RIVER. && LAT...LON MISSING $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this river flood warning went out at Apr 28, 11:33 PM CDT, 1 hour 40 minutes earlier.
Area forecast discussion, Apr 28, 11:33 PM CDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 1133 PM CDT MON APR 28 2014 .AVIATION 06Z DISCUSSION... CONVECTION ON THE DECREASE CURRENTLY. BY 09Z...MOST OF THE PRECIPITATION WILL BE OUT OF THE AREA. SOME LIGHT FOG WILL THEN BE POSSIBLE BUT CIGS SHOULD NOT BE TOO LOW THROUGH 12Z. DURING THE DAY ON TUESDAY...THE ATMOSPHERE WILL RECHARGE ONCE AGAIN WITH THUNDERSTORMS POSSIBLE MAINLY AFTER 18Z. SOME OF THESE STORMS COULD BE STRONG AND MAYBE EVEN SEVERE. SOME SHOWER AND TSTM ACTIVITY WILL PERSIST BEYOND 00Z...ESPECIALLY ACROSS EASTERN MID TN. && .PREV DISCUSSION... /ISSUED 1023 PM CDT MON APR 28 2014/ MESOSCALE UPDATE... OHX VWP IS NOW SHOWING SOME VEERING OF THE WIND FIELD WITH TIME IN THE LOWER LEVELS. THUS...THE DRIER AIR IS ON THE WAY. THIS IS FURTHER SUPPORTED BY A CONTINUING DECREASE IN COVERAGE OVER THE AREA. WILL GO AHEAD AND CONTINUE TO LOWER POPS GRADUALLY WITH TIME. OTW...STILL NO IMMEDIATE THREAT ACROSS THE TOR WATCH AREA. ACTIVITY OVER NRN AL IS HAVING A DIFFICULT TIME MAINTAINING ANY STRENGTH. STILL...A LITTLE TOO EARLY TO CANCEL THE WATCH SO WILL LET IT RIDE FOR NOW. FOR THE UPDATE...AGAIN WILL LOWER POPS. PREV DISCUSSION... /ISSUED 957 PM CDT MON APR 28 2014/ UPDATE... COVERAGE OVER THE MID STATE HAS DECREASED SOME AND IS MORE BROKEN IN NATURE NOW. INSTABILITY PARAMETERS CONTINUE TO LOOK RATHER WEAK ACROSS WESTERN MIDDLE ALTHOUGH 850 MB WIND IS STILL REASONABLY STRONG. STILL HOWEVER...THE BACK EDGE OF THE PRECIP HAS NOT MADE MUCH OF AN ADVANCEMENT EASTWARD YET. FURTHER EAST...CURRENTLY THE TOR WATCH AREA IS NOT UNDER AN IMMEDIATE THREAT. HOWEVER...WE DO SEE SOME STORM REDEVELOPMENT OVER NW AL AT THIS TIME AND HELICITY VALUES OVER THE WATCH AREA REMAIN ELEVATED. THEREFORE...WILL ELECT TO KEEP THE WATCH GOING FOR NOW. MAY BEGIN TO TAPER POPS ACROSS OUR WEST IN AN HOUR OR TWO...DEPENDING ON FUTURE TRENDS. OTW...NO CHANGES FOR NOW. PREV DISCUSSION... /ISSUED 816 PM CDT MON APR 28 2014/ AVIATION 00Z DISCUSSION... SEVERE WEATHER REMAINS A POSSIBILITY FOR THE CSV AREA. SHOWERS AND TSTMS WILL CONTINUE ACROSS MAINLY THE CSV AND BNA AREAS THROUGH AT LEAST 06Z. SOME OF THE STORMS COULD REACH STRONG OR SEVERE LIMITS NEAR CSV BETWEEN NOW AND 06Z. PRECIP SHOULD END BY 09Z FOR CSV WITH A BREAK UNTIL 18Z ON TUESDAY WHEN TSTMS MAY FIRE UP AGAIN. PREV DISCUSSION... /ISSUED 812 PM CDT MON APR 28 2014/ UPDATE... STRONG TO POTENTIALLY SEVERE TSTMS MARCHING NE ACROSS THE SOUTHERN PLATEAU. LAPS STILL SHOWING AN IMPRESSIVE SLUG OF AMPLIFIED HELICITY ACROSS THIS REGION. ALTHOUGH THE HELICITY STRENGTH IS ON THE DOWN SLIDE. TOR WATCH NUMBER 111 WILL BE ALLOWED TO CONTINUE FOR NOW FOR THOSE 6 COUNTIES IN OUR EAST AND SOUTHEAST. OTW...BACK EDGE OF THE SHOWER AND TSTM ACTIVITY EXTENDS FROM CLARKSVILLE SW THROUGH LOBELVILLE. NO EASTWARD PUSH IS INDICATED AND A SLIGHT WESTWARD PUSH IS INDICATED. MODELS STILL IN AGREEMENT WITH DRIER AIR WINNING OUT LATER TONIGHT. AT SOME POINT OVER THE NEXT FEW HOURS...SHOULD BEGIN TO SEE AN EASTWARD PUSH WITH THE PRECIP SLOWLY ENDING FROM WEST TO EAST. INSTABILITY PARAMETERS CONTINUE TO LOOK TOO WEAK TO SUPPORT SEVERE DEVELOPMENT. BUT...PERHAPS A STRONG STORM OR TWO COULD STILL DEVELOP OVER OUR SOUTHERN COUNTIES OVER THE NEXT HOUR OR TWO. FOR THE FORECAST...NO CHANGES FOR NOW. PREV DISCUSSION... /ISSUED 514 PM CDT MON APR 28 2014/ MESOSCALE UPDATE... LATEST LAPS DATA CLEARLY SHOWS THAT THE BETTER INSTABILITY IS OVER OUR SOUTHERN AREAS WHICH IS WHERE THE TOR WATCH IS IN EFFECT. CAPE VALUES...SHOWALTERS ALL IN SUPPORT OF THE SUBSTANTIAL AMOUNTS OF INSTABILITY ACROSS THE SOUTH. CURRENT RADAR SHOWS THE STRONGEST ACTIVITY FROM DICKSON COUNTY SOUTHWARD THROUGH GILES COUNTY WITH AGAIN...THE STRONGEST ACTIVITY THE FURTHER SOUTH YOU GO. WE DO SEE A LINE OF THUNDERSTORMS ATTEMPTING TO DEVELOP BACK ACROSS WESTERN KY. HOWEVER...THERE IS A DEGREE OF INCREASING CAP STRENGTH ACROSS OUR NORTHERN AREAS. THUS...IT MAY HAVE A TOUGH TIME DEVELOPING INTO SOMETHING MORE SUBSTANTIAL. HRRR FURTHER CONCURS WITH THE IDEA OF NO REDEVELOPMENT TONIGHT TO THE WEST OF THE AFOREMENTIONED STRONGEST CONVECTION. BIGGEST POTENTIAL IMPACT OVER THE NEXT FEW HOURS WILL BE OVER OUR SOUTHERN AREAS WHERE THE POTENTIALLY TORNADIC CELLS COULD CLIP OUR FAR SOUTHERN COUNTIES AND EVENTUALLY OUR SOUTHERN PLATEAU. AS FOR THE FLOOD THREAT...THE FLASH FLOOD WATCH CONTINUES THROUGH TUESDAY EVENING. PREV DISCUSSION... /ISSUED 256 PM CDT MON APR 28 2014/ DISCUSSION... SIGNIFICANT SEVERE WEATHER THREAT STILL EXISTS OVER FAR SOUTHERN MIDDLE TN THROUGH TONIGHT... A STRONG LOW PRESSURE CENTER OVER EASTERN NEBRASKA WILL DRAG A COLD FRONT THROUGH THE REGION LATE TONIGHT...WITH ITS UPPER LOW LAGGING AND SPINNING ACROSS THE UPPER MIDWEST. STRONG DIVERGENCE ALOFT ON THE NOSE OF A 115-KT UPPER JET HAS LED TO AMPLE PRECIP ACROSS MIDDLE TN THIS MORNING THROUGH THE EARLY AFTERNOON HOURS. THIS ACTIVITY HAS LED TO 3-5 INCH RAINFALL AMOUNTS MAINLY WEST OF I-65 AND SOUTH OF I-40...WHERE RESIDUAL FLOODING AND FLASH FLOODING CONTINUE. A FLASH FLOOD WATCH CONTINUES FOR ALL OF MIDDLE TN AND WILL BE EXTENDED THROUGH TUESDAY AFTERNOON GIVEN THE RIVER FLOODING THREAT FROM ADDITIONAL RAINS FROM THIS EVENING THROUGH THE OVERNIGHT HOURS. WILL ISSUE THE UPDATED FLASH FLOOD WATCH SOON. MORE INTERESTINGLY...THE MORNING CONVECTION DROPPED AN OUTFLOW BOUNDARY ACROSS FAR SOUTHERN MIDDLE TN...WHERE POINTS NORTH OF THAT BOUNDARY REMAIN IN THE COLD POOL REGION...AND POINTS ALONG AND SOUTH OF THIS BOUNDARY REMAIN VERY UNSTABLE. THIS BOUNDARY EVEN CURLS BACK TO THE WEST A BIT OVER OUR FAR EASTERN CWA. WITH SFC CAPE VALUES AROUND 2000 J/KG AND AMPLE LOW-LEVEL SHEAR AS WELL AS DEEP LAYER SHEAR SOUTH OF THIS BOUNDARY...SPC ISSUED A PDS TORNADO WATCH FOR MAINLY OUR SOUTHERN TWO TIERS OF COUNTIES UNTIL 9PM. ANYTHING CLOSEST TO THE HUNTSVILLE COUNTY WARNING AREA WILL HAVE THE BEST CHANCE SEEING A SIGNIFICANT THREAT FOR SUPERCELLS...WHICH MEANS A TORNADO...HAIL AND DAMAGING WIND THREAT. TORNADOES ON THE GROUND HAVE BEEN REPORTED IN NORTHERN MS ALREADY...MOVING NE. IT WILL BE A CLOSE CALL FOR FAR SOUTHERN MIDDLE TN. FYI...WE WILL ADD GRUNDY COUNTY TO THE WATCH AS WELL. ALSO...NORTH OF THIS BOUNDARY...SEVERE STORMS WILL STILL BE POSSIBLE BUT HAIL WILL BE THE ONLY SEVERE WEATHER THREAT FOR STORMS IN THE COLD POOL. SUPERCELLS OVER MS SHOULD COAGULATE INTO A LARGE AREA OF CONVECTION AND THIS SHOULD SPREAD NORTHWARD WITH TIME. OVERNIGHT...THIS WILL MOVE EAST THROUGH MIDDLE TN...AND POPS COULD TAPER FROM WEST TO EAST TOWARDS TUESDAY MORNING. AN ADDITIONAL 1-2 INCHES OF RAINFALL WILL BE POSSIBLE THROUGH TONIGHT...WITH LOWS AROUND 60. ON TUESDAY...THE SFC LOW SHOULD ROTATE A LITTLE FURTHER EAST AND ANOTHER LOBE OF ENERGY FROM THE UPPER LOW WILL SWING THROUGH THE REGION. WOULD THINK ANOTHER ROUND OF AFTERNOON-EVENING CONVECTION SHOULD EASILY BE GENERATED...THIS TIME WITH MORE SHEAR ACROSS MIDDLE TN...MORE SUNSHINE THROUGH THE MORNING HOURS...AND COLDER AIR ALOFT WITH THE UPPER LOW GETTING CLOSER. WOULD EXPECT ANOTHER ROUND OF SEVERE WEATHER TOMORROW AFTERNOON AND EVENING...WITH LARGE HAIL AND DAMAGING WINDS THE BEST THREAT. EVEN AN ISOLATED TORNADO OR TWO CAN NOT BE RULED OUT. FINALLY THE SYSTEM WILL MOSTLY PULL OUT ON WEDNESDAY...WITH PERHAPS SOME LINGERING SHOWERS INTO WEDNESDAY EVENING. TEMPS WILL COOL OFF INTO THE 70S ON WEDNESDAY...AND EVEN COOLER THURSDAY- SATURDAY IN THE 60S. CONDITIONS SHOULD MOSTLY BE DRY THURSDAY ON...WITH TEMPS WARMING BACK UP TO NEAR 80 SUNDAY AND MONDAY. && .OHX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR TNZ005>011-023>034- 056>066-075-077>080-093>095. && 21
Hazardous weather outlook, Apr 28, 11:16 PM CDT, 1 hour 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 1116 PM CDT MON APR 28 2014 TNZ005>011-023>034-056>066-075-077>080-093>095-300430- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- 1116 PM CDT MON APR 28 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. ...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY EVENING... .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SEVERE THUNDERSTORMS WILL REMAIN POSSIBLE ON TUESDAY OVER MOST OF THE MID STATE...ESPECIALLY DURING THE AFTERNOON AS A COLD FRONT PASSES OVER THE AREA. DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL WILL BE THE MAIN THREATS. IN ADDITION TO THE SEVERE WEATHER...FLOODING WILL CONTINUE TO BE A THREAT ON TUESDAY. WITH ANY ADDITIONAL HEAVY RAIN...FLASH FLOODING WILL CONTINUE TO BE POSSIBLE AS WELL AS RIVER AND STREAM FLOODING LIKELY. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER REPORTS WILL BE NEEDED THIS AFTERNOON AND EVENING FOR THE EXPECTED SEVERE WEATHER. IN ADDITION...ANY HEAVY RAINFALL TOTALS AND FLOODING REPORTS WILL BE NEEDED. SPOTTERS MAY BE NEEDED AGAIN ON TUESDAY. .SPOTTER CALL TO ACTION STATEMENT... SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE ENCOURAGED TO REPORT HEAVY RAINFALL AMOUNTS TO THE NATIONAL WEATHER SERVICE IN NASHVILLE. 21
In the hours before
Special weather statement, Apr 28, 7:13 PM CDT, 6 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
713 PM CDT MON APR 28 2014
TNZ077-079-290100-
COFFEE-GRUNDY-
713 PM CDT MON APR 28 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEAST COFFEE AND GRUNDY
COUNTIES...
AT 713 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR ESTILL SPRINGS...MOVING NORTHEAST AT 30
MPH.
SOME LOCATIONS IN THE PATH INCLUDE PELHAM...HILLSBORO...ALTAMONT AND
BEERSHEBA SPRINGS.
PEA TO HALF INCH SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED
WITH THIS STORM.
LAT...LON 3528 8592 3531 8598 3531 8600 3534 8604
3535 8610 3554 8590 3550 8582 3552 8577
3553 8560 3549 8553 3544 8553 3539 8549
3523 8587
SHAMBURGERSpecial weather statement, Apr 28, 8:08 PM CDT, 5 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
808 PM CDT MON APR 28 2014
TNZ065-078-080-290200-
VAN BUREN-WARREN-WHITE-
808 PM CDT MON APR 28 2014
...SIGNIFICANT WEATHER ADVISORY FOR VAN BUREN...WARREN AND WHITE
COUNTIES...
AT 808 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MCMINNVILLE TO
GRUETLI-LAAGER...MOVING NORTHEAST AT 45 MPH.
SOME LOCATIONS IN THE PATH INCLUDE MCMINNVILLE...ROCK ISLAND STATE
PARK...SPENCER...DOYLE...FALL CREEK FALLS STATE PARK...SPARTA AND
VIRGIN FALLS STATE NATURAL AREA.
PEA TO HALF INCH SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED
WITH THESE STORMS.
LAT...LON 3570 8528 3556 8542 3553 8559 3553 8571
3573 8582 3584 8571 3583 8565 3585 8563
3586 8567 3589 8564 3589 8565 3607 8545
3605 8537 3591 8525 3591 8521
SHAMBURGERSpecial weather statement, Apr 28, 10:12 PM CDT, 3 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1012 PM CDT MON APR 28 2014
TNZ008-027>029-059-062-290400-
DAVIDSON-RUTHERFORD-SUMNER-TROUSDALE-WILLIAMSON-WILSON-
1012 PM CDT MON APR 28 2014
...SIGNIFICANT WEATHER ADVISORY FOR DAVIDSON...RUTHERFORD...SUMNER...
TROUSDALE...WILLIAMSON AND WILSON COUNTIES...
AT 1010 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING STRONG THUNDERSTORMS NEAR HERMITAGE TO FRANKLIN...MOVING
EAST AT 45 MPH.
PEOPLE IN AND AROUND ANTIOCH...NASHVILLE...BERRY HILL...OLD
HICKORY...LAKEWOOD...HERMITAGE...PERCY PRIEST LAKE...RURAL HILL...
MOUNT JULIET AND BELINDA CITY SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
SMALL HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM.
LAT...LON 3645 8622 3574 8619 3573 8621 3592 8690
3634 8685
07Local storm report, Apr 29, 12:31 AM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1231 AM CDT TUE APR 29 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1043 PM TSTM WND DMG WESTMORELAND 36.56N 86.25W
04/28/2014 SUMNER TN LAW ENFORCEMENT
TREE FELL ON TRAILER IN TOWN.
&&
SUNGERLocal storm report, Apr 29, 12:32 AM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
1232 AM CDT TUE APR 29 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM TSTM WND DMG 5 W GALLATIN 36.38N 86.54W
04/28/2014 SUMNER TN EMERGENCY MNGR
TREES WERE BLOWN DOWN AND A BARN SUFFERED ROOF DAMAGE IN
STATION CAMP.
1024 AM FLASH FLOOD HOHENWALD 35.55N 87.56W
04/28/2014 LEWIS TN FIRE DEPT/RESCUE
FLASH FLOODING REPORTED ON WILDCAT BRANCH ROAD. WATER
RESCUE OF A DRIVER UNDERWAY.
1053 AM FLASH FLOOD 10 W COLUMBIA 35.62N 87.23W
04/28/2014 MAURY TN EMERGENCY MNGR
FLOODING IN HAMPSHIRE REPORTED BY THE EMERGENCY
MANAGER...WATER AROUND HOUSES AND HIGHWAY 412 IS WASHED
OUT IN THE AREA.
1118 AM FLASH FLOOD 7 WNW MOUNT PLEASANT 35.60N 87.29W
04/28/2014 MAURY TN LAW ENFORCEMENT
WATER RESCUE AT THE INTERSECTION OF HWY 166 N AND
HAMPSHIRE PIKE
1151 AM FLASH FLOOD LEIPERS FORK 35.90N 87.00W
04/28/2014 WILLIAMSON TN TWITTER
FLOYD ROAD WAS FLOODED ALONG LIEPERS CREEK.
1154 AM TSTM WND DMG 6 NNW MCMINNVILLE 35.76N 85.83W
04/28/2014 WARREN TN FACEBOOK
A FEW HOMES AND BARNS HAD ROOF DAMAGE ON PIGEON FORGE
ROAD...BRYAN ROAD...CRISP SPRINGS ROAD...AND YAGER ROAD.
POSSIBLE TORNADO.
1205 PM TSTM WND DMG 4 NW MCMINNVILLE 35.73N 85.83W
04/28/2014 WARREN TN 911 CALL CENTER
TREES AND POWERLINES REPORTED DOWN IN NORTHERN WARREN
COUNTY ON CRISP SPRINGS ROAD AND PIGEON HILL ROAD
1218 PM FLASH FLOOD 1 NW FRANKLIN 35.94N 86.85W
04/28/2014 WILLIAMSON TN AMATEUR RADIO
WATER OVER DEL RIO PIKE AND CARLISLE RD WAS REPORTED.
TWO-THIRDS OF ROADWAY BLOCKED BY WATER.
1225 PM HAIL SPARTA 35.93N 85.47W
04/28/2014 E1.00 INCH WHITE TN EMERGENCY MNGR
REPORTED IN SPARTA.
1232 PM TSTM WND DMG 10 E SPARTA 35.93N 85.29W
04/28/2014 WHITE TN EMERGENCY MNGR
2 HOMES SUFFERED ROOF AND SIDING DAMAGE. A GRAIN SILO
WAS COMPLETELY DESTROYED. DEBRIS SCATTERED ALL OVER PER
EMA. DAMAGE WAS ALONG EASTLAND RD IN FAR EASTERN WHITE
COUNTY. POSSIBLE TORNADO.
1233 PM TSTM WND DMG 11 E SPARTA 35.93N 85.28W
04/28/2014 WHITE TN EMERGENCY MNGR
NUMEROUS TREES WERE SNAPPED AND A TRAILERS PORCH WAS
DESTROYED. RESIDENTS CLEARLY SAW A ROTATING FUNNEL
BEFORE THE DAMAGE OCCURRED. LOCATION IS 1 MILE FURTHER
EAST DOWN EASTLAND ROAD FROM THE PREVIOUS DAMAGE REPORT.
1243 PM TSTM WND DMG PLEASANT HILL 35.97N 85.20W
04/28/2014 CUMBERLAND TN EMERGENCY MNGR
SEVERAL TREES WERE BLOWN DOWN IN PLEASANT GROVE.
0507 PM TSTM WND DMG 5 E LAWRENCEBURG 35.25N 87.25W
04/28/2014 LAWRENCE TN AMATEUR RADIO
TREES DOWN ON WEAKLY CREEK ROAD FROM STRAIGHT LINE WINDS.
0508 PM LIGHTNING FRANKLIN 35.93N 86.84W
04/28/2014 WILLIAMSON TN EMERGENCY MNGR
HOME STRUCK BY LIGHTNING ON LEWISBURG PIKE NEAR LUMSDEN
LANE.
0623 PM LIGHTNING LEBANON 36.21N 86.32W
04/28/2014 WILSON TN LAW ENFORCEMENT
A LIGHTNING STRIKE RESULTED IN A MINOR FIRE AT THE
CRACKER BARREL CORPORATE OFFICE BUILDING ON HARTMANN
DRIVE.
1043 PM TSTM WND DMG WESTMORELAND 36.56N 86.25W
04/28/2014 SUMNER TN LAW ENFORCEMENT
TREE FELL ON TRAILER IN TOWN.
&&
SUNGERThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 7:13 PM CDT | Special Weather Statement | OHX | Grundy | 47 min |
| Apr 28, 7:36 PM CDT | Severe Thunderstorm Warning | OHX | Coffee, Grundy | 54 min |
| Apr 28, 8:08 PM CDT | Special Weather Statement | OHX | Van Buren, Warren, White | 52 min |
| Apr 28, 8:11 PM CDT | Areal Flood Advisory | OHX | Bedford, Cheatham, Davidson, Dickson, Giles, Hickman and 9 more | 6 hr |
| Apr 28, 8:36 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Putnam, Van Buren, Warren, White | 39 min |
| Apr 28, 8:41 PM CDT | River Flood Warning | OHX | Hickman | 3 days |
| Apr 28, 8:41 PM CDT | River Flood Warning | OHX | Perry | 58 hr |
| Apr 28, 8:43 PM CDT | Tornado Warning | OHX | Coffee | 32 min |
| Apr 28, 9:26 PM CDT | River Flood Advisory | OHX | Davidson, Williamson | 24 hr |
| Apr 28, 10:12 PM CDT | Special Weather Statement | OHX | Davidson, Rutherford, Wilson | 48 min |
| Apr 29, 5:07 AM CDT | River Flood Advisory | OHX | Humphreys | 33 hr |
| Apr 29, 9:33 AM CDT | River Flood Advisory | OHX | Hickman | 3 hr |
| Apr 29, 4:17 PM CDT | Special Weather Statement | OHX | Giles, Marshall | 43 min |
| Apr 29, 4:23 PM CDT | Special Weather Statement | OHX | Lawrence | 52 min |
| Apr 29, 4:42 PM CDT | River Flood Advisory | OHX | Cheatham | 3 hr |
| Apr 29, 4:56 PM CDT | Special Weather Statement | OHX | Bedford | 49 min |
| Apr 29, 5:08 PM CDT | Special Weather Statement | OHX | Warren, White | 52 min |
| Apr 29, 5:41 PM CDT | Special Weather Statement | OHX | Cannon | 49 min |
| Apr 29, 5:43 PM CDT | Special Weather Statement | OHX | Overton, Pickett | 47 min |
Nearby
River Flood Warnings in Tennessee, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.